| Model Number |
LITNG12XTORQ100-A |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/21/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the right leg using a lightning aspiration tubing (lightning), penumbra engine (engine), and non-penumbra sheath.During the procedure, the physician accessed the popliteal artery using the sheath.Subsequently, when the lightning was connected to the engine, there was no indicator light illuminating on the lightning and no aspiration.Therefore, the lightning was removed.The procedure was completed using a new lightning and the same engine.There was no report of an adverse effect to the patient.